# SDR UPS06446539

- Difficulty date: March 11, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- R2 DOOR FWD CUTOUT LOWER REVEAL CRACKED AT STR 24R AREA. (CRACK LENGTH 3/16").  R2 DOOR FWD CUTOUT LOWER REVEAL AT STR 24R AREA REPAIRED AS PER SRM 53-10-04 FIG 84.
